American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q52) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Yves Felix. Mapping spaces between manifolds and the evaluation map. Proc. Amer. Math. Soc. 139 (2011) 3763-3768. MR 2813406.
Abstract, references, and article information
View Article: PDF

[2] Liu Xiugui, Wang Xiangjun and Yuan Zihong. The homotopy groups of $L_2T(1)/(v_1)$ at an odd prime. Proc. Amer. Math. Soc. 138 (2010) 1143-1152. MR 2566579.
Abstract, references, and article information
View Article: PDF

[3] Gregory Lupton and Samuel Bruce Smith. Rank of the fundamental group of any component of a function space. Proc. Amer. Math. Soc. 135 (2007) 2649-2659. MR 2302588.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Richard Randell. Morse theory, Milnor fibers and minimality of hyperplane arrangements. Proc. Amer. Math. Soc. 130 (2002) 2737-2743. MR 1900880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Stephan Klaus. A generalization of the non-triviality theorem of Serre. Proc. Amer. Math. Soc. 130 (2002) 1249-1256. MR 1879944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Janusz Pawlikowski. The fundamental group of a compact metric space. Proc. Amer. Math. Soc. 126 (1998) 3083-3087. MR 1452818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] S. Allen Broughton. The Gottlieb group of finite linear quotients of odd-dimensional spheres . Proc. Amer. Math. Soc. 111 (1991) 1195-1197. MR 1041012.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Kathryn Weld. Computability, homotopy and twisted Cartesian products . Proc. Amer. Math. Soc. 108 (1990) 1073-1076. MR 994794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Robert D. Thompson. Unstable $v\sb 1$-periodic homotopy groups of a Moore space . Proc. Amer. Math. Soc. 107 (1989) 833-845. MR 976364.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] P. T. Church and J. G. Timourian. Critical values of Fredholm maps . Proc. Amer. Math. Soc. 104 (1988) 993-998. MR 964885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] A. Rigas. An elementary section of a bundle . Proc. Amer. Math. Soc. 102 (1988) 1099-1100. MR 934896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] C. A. McGibbon and C. W. Wilkerson. Loop spaces of finite complexes at large primes . Proc. Amer. Math. Soc. 96 (1986) 698-702. MR 826505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Reinhard Wiegmann. Immersions of highly connected manifolds . Proc. Amer. Math. Soc. 90 (1984) 483-484. MR 728373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1